# SDR AALA202511183549

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 79,128 hours, 30,673 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 3555
- Condition: Faulted
- Location: Zone 800
- Part time: 94,690 hours, 18,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT EXIT DOOR INTERMITTENTLY SHOWS PRESSURE LIGHT AND PRESSING DOWN ON ARMING HANDLE WILL MAKE LIGHTS GO OUT.  MAINTENANCE REPLACED CABIN PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-12 WITH NO ISSUES NOTED.
